# SDR DALA2021101406336

- Difficulty date: October 13, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 68,124 hours, 31,510 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3260 R/H FLOOR BEAM -Y765 AT FR-68 HAS CORROSION. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-42-11. (1981784)
